# SDR REXA201000005

- Difficulty date: January 10, 2010
- Submitted: January 12, 2010
- Operation: Air carrier
- Aircraft: N8672A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7672
- Aircraft time: 17,742 hours, 14,868 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Ecu
- Part number: 860D10018ABCD
- Part serial: 897
- Condition: Failed
- Location: Te Flap
- Part time: 17,546 hours, 15,102 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON DATE 01/11/2010 SUBMITTED TWO SEPARATE SDRS WITH THE SAME CONTROL NUMBER.  THAT CONTROL NUMBER WAS REXA201000004.  THIS SDR CONTROL NUMBER REXA201000005 IS ISSUED FOR FLAP FAIL ISSUE ON AIRCRAFT S/N 7672 DATE 01/10/2010.  FLAPS FAIL AT ZERO DURING CRUISE FLIGHT.  FLAPS 0-0 M.73 IAS 270 1 THS 424.FL310 SAT-DEGREES C 1825-3OZ.  PERFORMED T/S PER BOMBARDIER FIM REV .29 IAW AD 2009-06-12 PARAGRAPH (H) (6) (I) PER AMOC DATED MARCH 27, 2009 AND PAAD 27-052F.  FOUND CODES 1 5 1A, 152A PROC (FECU/BPSU MISSING-EITHER BPSU A/C WIRING FOUND BOTH BPSU IN RIG, REMOVED AND REPLACED FECU PER AMM 27-50-00.  OPS CHECK GOOD.
